EconPapers    
Economics at your fingertips  
 

A note on exponential dispersion models which are invariant under length-biased sampling

S.K. Bar-Lev and F.A. van der Duyn Schouten
Additional contact information
F.A. van der Duyn Schouten: Tilburg University, School of Economics and Management

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 65cd7b6af4b/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:0b70b7df-74b5-437b-97fc-ea63eff399d5

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:0b70b7df-74b5-437b-97fc-ea63eff399d5